MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOMXL 40MM +3 HW LNR SZ 26; PROSTHESIS, HIP, SEMI-CONSTRAINED (METAL UNCEMENTED ACETABULAR COMPONENT)

ZIMMER BIOMET, INC. ARCOMXL 40MM +3 HW LNR SZ 26; PROSTHESIS, HIP, SEMI-CONSTRAINED (METAL UNCEMENTED ACETABULAR COMPONENT)
Catalog Number XL-108526
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 06/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unk triflange.Unk competitor stem.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.During the procedure, a triflange was implanted with zimmer biomet liner and competitor stem.Pt had unknown medical episode causing him to dislocate hip.Surgeon attempted reduction and broke pt femur in the process.The patient was revised approximate 2 months post-implantation due to the dislocation and bone fracture.A constrained liner and arcos stem was implanted.Attempts have been made and no further information has been provided.

Brand Name
ARCOMXL 40MM +3 HW LNR SZ 26
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED (METAL UNCEMENTED ACETABULAR COMPONENT)
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25761549
Report Number0001825034-2026-02026
Device Sequence Number9787414
Product Code LPH
UDI-Device Identifier00880304473935
UDI-Public(01)00880304473935(17)350903(10)67430723
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberXL-108526
Device Lot Number67378019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown